Title: Uniform positivity of Lyapunov exponent for a class of smooth Schrodinger cocycles with weak Liouville frequencies
Authors: Liang, Jinhao
Kung, Po-Jen
應用數學系
Department of Applied Mathematics
Keywords: Lyapunov exponent;C-2 cos-type potential;weak Liouville frequency
Issue Date: 1-Jun-2017
Abstract: We prove uniform positivity of the Lyapunov exponent for quasiperiodic Schrodinger cocycles with C (2) cos-type potentials, large coupling constants, and fixed weak Liouville frequencies.
URI: http://dx.doi.org/10.1007/s11464-017-0619-2
http://hdl.handle.net/11536/145346
ISSN: 1673-3452
DOI: 10.1007/s11464-017-0619-2
Journal: FRONTIERS OF MATHEMATICS IN CHINA
Volume: 12
Begin Page: 607
End Page: 639
Appears in Collections:Articles